Show simple item record

dc.contributor.authorWu, W.
dc.contributor.authorLeung, Yee-Hong
dc.contributor.authorShao, M.
dc.identifier.citationWu, W. and Leung, Y. and Shao, M. 2013. Generalized fuzzy rough approximation operators determined by fuzzy implicators. International Journal of Approximate Reasoning. 54 (9): pp. 1388-1409.

Abstract In this paper, a general framework for the study of dual fuzzy rough approximation operators determined by a fuzzy implication operator I in infinite universes of discourse is investigated. Lower and upper approximations of fuzzy sets with respect to a fuzzy approximation space in infinite universes of discourse are first introduced. Properties of I-fuzzy rough approximation operators are then examined. An operator-oriented characterization of fuzzy rough sets is further proposed, that is, I-fuzzy rough approximation operators are defined by axioms. Different axiom sets of lower and upper I-fuzzy set-theoretic operators guarantee the existence of different types of fuzzy relations which produce the same operators. Finally, a comparative study of I-fuzzy rough sets with fuzzy topological spaces is presented. It is proved that there exists a one-to-one correspondence between the set of all reflexive and T-transitive fuzzy approximation spaces and the set of all fuzzy Alexandrov spaces such that the lower and upper I-fuzzy rough approximation operators in a fuzzy approximation space are, respectively, the fuzzy interior and closure operators in a fuzzy topological space. © 2013 Elsevier Inc. All rights reserved.

dc.titleGeneralized fuzzy rough approximation operators determined by fuzzy implicators
dc.typeJournal Article
dcterms.source.titleInternational Journal of Approximate Reasoning
curtin.departmentDepartment of Electrical and Computer Engineering
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record